Department

Mathematics

Document Type

Article

Publication Date

8-7-2013

Abstract

In this paper we consider the approximation of a function by its interpolating multilinear spline and the approximation of its derivatives by the derivatives of the corresponding spline. We obtain the exact uniform approximation error on classes of functions with moduli of continuity bounded above by certain majorants.

Journal

Journal of Approximation Theory

Journal ISSN

0021-9045

Volume

183

First Page

82

Last Page

97

Digital Object Identifier (DOI)

10.1016/j.jat.2014.04.013

Share

COinS